Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 80, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jun 9, 2017, 10:41 AM CDT for Rapides Parish, Louisiana. It took effect at Jun 9, 2017, 7:00 PM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2017, 10:41 AM CDT (15:41 UTC)
- In effect from
- Jun 9, 2017, 7:00 PM CDT
- Expired
- Jun 11, 2017, 7:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.26 ft at Jun 10, 2017, 3:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
798 WGUS44 KLCH 091541 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Lake Charles La 1041 AM CDT Fri Jun 9 2017 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-100541- /O.NEW.KLCH.FL.W.0080.170610T0000Z-000000T0000Z/ /GLML1.1.ER.170610T0000Z.170611T1200Z.000000T0000Z.NO/ 1041 AM CDT Fri Jun 9 2017 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River Near Glenmora. * from this evening until further notice...or until the warning is cancelled. * At 9:45 AM Friday the stage was 11.9 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...rise above flood stage by this evening and continue to rise to near 12.5 feet by Sunday evening. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279 $$
5 follow-up statements
772
WGUS84 KLCH 091544
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1044 AM CDT Fri Jun 9 2017
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Oberlin
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Kinder
Calcasieu River At Old Town Bay
Sabine River Near Deweyville
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
LAC099-101-100544-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170606T0100Z.000000T0000Z.NO/
1044 AM CDT Fri Jun 9 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Friday the stage was 6.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.8 feet.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-100544-
/O.CON.KLCH.FL.W.0080.170610T0000Z-000000T0000Z/
/GLML1.1.ER.170610T0000Z.170611T1200Z.000000T0000Z.NO/
1044 AM CDT Fri Jun 9 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* from this evening until further notice...or until the warning is
cancelled.
* At 9:45 AM Friday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...rise above flood stage by this evening and continue to
rise to near 12.5 feet by Sunday evening.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC003-091614-
/O.CAN.KLCH.FL.W.0076.000000T0000Z-170609T2230Z/
/OBCL1.2.ER.170605T1355Z.170607T0000Z.170609T0527Z.NO/
1044 AM CDT Fri Jun 9 2017
The Flood Warning is cancelled for
The Calcasieu River Near Oberlin.
* At 10:00 AM Friday the stage was 11.6 feet.
* Fell below flood stage at 12:27 AM Friday.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to 9.9 feet by tomorrow
morning.
&&
LAT...LON 3078 9267 3058 9277 3058 9289 3071 9283 3077 9273
$$
LAC003-053-100544-
/O.EXT.KLCH.FL.W.0077.000000T0000Z-170610T0800Z/
/KDRL1.1.ER.170606T1619Z.170608T0600Z.170609T2000Z.NO/
1044 AM CDT Fri Jun 9 2017
The Flood Warning continues for
The Calcasieu River Near Kinder.
* until late tonight...or until the warning is cancelled.
* At 10:00 AM Friday the stage was 16.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At stages near 16.0 feet...Flooding of wooded areas near
the river will occur.
&&
LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318 3058 9290
$$
LAC019-100544-
/O.EXT.KLCH.FL.W.0073.000000T0000Z-170615T0400Z/
/OTBL1.1.ER.170604T1120Z.170605T1000Z.170614T0400Z.NO/
1044 AM CDT Fri Jun 9 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Wednesday evening...or until the warning is cancelled.
* At 5:00 AM Friday the stage was 5.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC011-019-TXC351-361-100544-
/O.EXT.KLCH.FL.W.0072.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.170604T2200Z.170607T0430Z.000000T0000Z.NO/
1044 AM CDT Fri Jun 9 2017
...Flood Warning extended until further notice...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Friday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$035
WGUS84 KLCH 100102
FLSLCH
Flood Statement
National Weather Service Lake Charles La
802 PM CDT Fri Jun 9 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Kinder
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
Sabine River Near Deweyville
LAC099-101-101502-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170606T0100Z.000000T0000Z.NO/
802 PM CDT Fri Jun 9 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Friday the stage was 6.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.8 feet.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-101501-
/O.CON.KLCH.FL.W.0080.000000T0000Z-000000T0000Z/
/GLML1.1.ER.170609T2045Z.170611T1200Z.000000T0000Z.NO/
802 PM CDT Fri Jun 9 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Friday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by
Sunday evening then begin falling.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC003-053-101217-
/O.EXT.KLCH.FL.W.0077.000000T0000Z-170610T1217Z/
/KDRL1.1.ER.170606T1619Z.170608T0600Z.170610T0017Z.NO/
802 PM CDT Fri Jun 9 2017
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Calcasieu River Near Kinder.
* until Saturday morning...or until the warning is cancelled.
* At 7:00 PM Friday the stage was 16.0 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At stages near 16.0 feet...Flooding of wooded areas near
the river will occur.
&&
LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318 3058 9290
$$
LAC019-101501-
/O.EXT.KLCH.FL.W.0073.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.170604T1120Z.170605T1000Z.000000T0000Z.NO/
802 PM CDT Fri Jun 9 2017
...Flood Warning extended until further notice...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Friday the stage was 5.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 5.1 feet
by Sunday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC011-019-TXC351-361-101501-
/O.CON.KLCH.FL.W.0072.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.170604T2200Z.170611T1200Z.000000T0000Z.NO/
802 PM CDT Fri Jun 9 2017
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Friday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.3 feet by
Sunday morning then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$966
WGUS84 KLCH 101530
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1030 AM CDT Sat Jun 10 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Sabine River Near Deweyville
LAC099-101-110530-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170606T0100Z.000000T0000Z.NO/
1030 AM CDT Sat Jun 10 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Saturday the stage was 6.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.7 feet.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-110529-
/O.EXT.KLCH.FL.W.0080.000000T0000Z-170615T0000Z/
/GLML1.1.ER.170609T2045Z.170612T0600Z.170614T1800Z.NO/
1030 AM CDT Sat Jun 10 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Wednesday evening...or until the warning is cancelled.
* At 9:45 AM Saturday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by
early Monday morning. The river will fall below flood stage
Wednesday early afternoon.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-110529-
/O.EXT.KLCH.FL.W.0073.000000T0000Z-170614T1800Z/
/OTBL1.1.ER.170604T1120Z.170605T1000Z.170613T1800Z.NO/
1030 AM CDT Sat Jun 10 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Tuesday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC011-019-TXC351-361-110529-
/O.CON.KLCH.FL.W.0072.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.170604T2200Z.170610T0845Z.000000T0000Z.NO/
1030 AM CDT Sat Jun 10 2017
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Saturday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$878
WGUS84 KLCH 110053
FLSLCH
Flood Statement
National Weather Service Lake Charles La
753 PM CDT Sat Jun 10 2017
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Sabine River Near Deweyville
LAC099-101-111453-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170606T0100Z.000000T0000Z.NO/
753 PM CDT Sat Jun 10 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Saturday the stage was 6.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.8 feet.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-111452-
/O.CON.KLCH.FL.W.0080.000000T0000Z-170615T0000Z/
/GLML1.1.ER.170609T2045Z.170612T0600Z.170614T1800Z.NO/
753 PM CDT Sat Jun 10 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Wednesday evening...or until the warning is cancelled.
* At 7:45 PM Saturday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by
early Monday morning. The river will fall below flood stage
Wednesday early afternoon.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-111452-
/O.CON.KLCH.FL.W.0073.000000T0000Z-170614T1800Z/
/OTBL1.1.ER.170604T1120Z.170605T1000Z.170613T1800Z.NO/
753 PM CDT Sat Jun 10 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At 7:30 PM Saturday the stage was 5.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Tuesday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC011-019-TXC351-361-111452-
/O.CON.KLCH.FL.W.0072.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.170604T2200Z.170611T1800Z.000000T0000Z.NO/
753 PM CDT Sat Jun 10 2017
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.2 feet by
tomorrow early afternoon then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$646
WGUS84 KLCH 111511
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1011 AM CDT Sun Jun 11 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Atchafalaya River At Morgan City
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC099-101-120511-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170606T0100Z.000000T0000Z.NO/
1011 AM CDT Sun Jun 11 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Sunday the stage was 6.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to a stage of 6.6 feet
by tomorrow morning.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-120000-
/O.EXT.KLCH.FL.W.0080.000000T0000Z-170612T0000Z/
/GLML1.1.ER.170609T2045Z.170610T2230Z.170611T1800Z.NO/
1011 AM CDT Sun Jun 11 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until this evening...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-120510-
/O.EXT.KLCH.FL.W.0073.000000T0000Z-170616T0000Z/
/OTBL1.1.ER.170604T1120Z.170605T1000Z.170615T0000Z.NO/
1011 AM CDT Sun Jun 11 2017
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Thursday evening...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 4.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday evening.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC011-019-TXC351-361-120510-
/O.CON.KLCH.FL.W.0072.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.170604T2200Z.170611T0645Z.000000T0000Z.NO/
1011 AM CDT Sun Jun 11 2017
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 9, 10:26 AM CDT, 15 minutes earlier.
Area forecast discussion, Jun 9, 10:26 AM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1026 AM CDT Fri Jun 9 2017 .DISCUSSION...Southeast advancing convection over north Texas continues to weaken and will not be reaching the forecast area. Activity associated with shortwave energy embedded within a northwest flow aloft. Will see no more than some increase in cloudiness associated with feature as well as cirrus debris from showers and thunderstorms. Forecast looks on track and no morning update will be required. && .PREV DISCUSSION... /issued 658 AM CDT Fri Jun 9 2017/ DISCUSSION... For 12z TAF issuance. AVIATION... A little light fog has recently developed at KAEX where temp/dew point spread was smallest, otherwise VFR conditions continue to prevail across the region with the main issue being cirrus infiltrating from a decaying MCS over nern TX. Forecast time- height sections show little moisture again today with perhaps a little high based fair weather cumulus with heating. Passing high pressure will lead to a light and veering flow through the period. 25 PREV DISCUSSION... /issued 234 AM CDT Fri Jun 9 2017/ DISCUSSION... Short Term...Today through Saturday No issues in the short term. High pressure at the surface and aloft will maintain dry weather through at least the first half of the weekend. Today will likely be the last day where dewpoints will be in the lower to mid 60s before RHs increase Saturday. Models show increasing thte advection over southeast Texas late Saturday but for now will keep POPs there around 10 percent. Max temperatures will be at or just below normal. Long Term...Saturday night through Thursday ECMWF and GFS both support the development of trough/upper low over the ARKLATX area this weekend. This combined with continued thte advection will bring increasing chances for showers and storms beginning Sunday. Highest rain chances will be on Monday. While this system is progged to weaken...both models are maintaining some remnants over the area through week. Therefore...will continue with low-end POPs on Wednesday and Thursday. Low temperatures be more summerlike next week with high temperatures around 90 which is near normal. MARINE... A weak to moderate onshore flow is expected as broad high pressure continues over the southeast U.S. A modest increase in flow is anticipated early next week as low pressure develops over the eastern Rockies. Scattered thunderstorms are expected especially on Monday and Tuesday as the upper trough/low develops over the ARKLATX region. && .PRELIMINARY POINT TEMPS/POPS... AEX 88 63 88 67 / 0 0 0 10 LCH 87 67 87 71 / 0 0 10 10 LFT 87 65 87 70 / 0 0 0 10 BPT 88 69 87 73 / 0 0 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...Ozone Action Day until 6 PM CDT this evening for TXZ201-215-216. GM...None. && PUBLIC...23
Hazardous weather outlook, Jun 9, 3:38 AM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 338 AM CDT Fri Jun 9 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 100845- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 338 AM CDT Fri Jun 9 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Dry weather with no hazards are forecasted for Saturday. Thunderstorm chances will increase Sunday as an upper level disturbance develops over the area. While there will be a chance for daytime thunderstorms through much of next week...the best chance for thunderstorms with potential heavy rainfall will be on Monday. Frequent lightning...locally heavy rain and gusty winds will accompany some storms...but overall the chance for severe weather will be low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-100845- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 338 AM CDT Fri Jun 9 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light to occasionally moderate onshore flow is forecasted with no marine hazards anticipated. Thunderstorm chances will increase Sunday as an upper level disturbance develops over the area. While there will be a chance for daytime thunderstorms through much of next week...the best chance for thunderstorms with potential for frequent lightning...gusty winds and heavy rain will be on Monday. Locally higher sea will be possible in strong thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.